Article

Amoxicillin Induced Immediate Allergic Reaction– A Case Report

Ashok Kumar Malpani1★, Riyaz Miya1, Praveen Teja1, Brahmadi Shankar Reddy1★ Corresponding author

  1. 1Department of Pharmacy Practice, Gulbarga Instutute of Medical Sciences Hospital, Kalaburgai, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

CORRESPONDENCE

Ashok Kumar Malpani

Department of Pharmacy Practice, Gulbarga Instutute of Medical Sciences Hospital, Kalaburgai, RMES College of Pharmacy, Kalaburagi, Karnataka, INDIA.

bsreddi2005@gmail.com

Volume 13, Issue 2 · pp. 198–199 · PUBLISHED · DOI: 10.5530/ijopp.13.2.30

View on IJPP original site ↗

ABSTRACT

Amongst antibiotics, amoxicillin is oftentimes prescribed to oppugn array of infections. Penicllins are well recognised for their drug induced cutaneous eruptions substantially in paediatric population. This case is being promulgated to strengthen the evidence against amoxicillin induced skin reactions.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Malpani, A. K., Miya, R., Teja, P., & Reddy, B. S. (). Amoxicillin Induced Immediate Allergic Reaction– A Case Report. Indian Journal of Pharmacy Practice, 13(2), 198–199. https://doi.org/10.5530/ijopp.13.2.30